# SDR CA090729001

- Difficulty date: July 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Magneto
- Component: Magneto, 10600646201
- Component part number: E05EA102
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO WAS REMOVED AFTER ENGINE OVERSPEED, DURING TEARDOWN FOR OVERHAUL REVEALED TACH HARNESS LEADS HAD CHAFED THRU THE OPPOSIT PIN ON THE TACH POINTS.
